About Me: Female, 47, Osceola, IN, member since Mar 2012
I'm a 43 year old female with 2 children, 2 cats. and a wonderful boyfriend. My first heart problem started while I pregnant with my first daughter in 1992. My heart is enlarged and I have a PFO, was on toporol for about 11 years, then after an electophysiology study
[More] I was changed to zebeta. Then in 2010, began having palpatations and after two weeks decided that I could not take it anymore and ended up in the hospital for 4 days. Luckily, I had been taken baby asparin for years and did not have any blood clots. Since that time I have had my first ablasion in October 2011 and the second in February 2012. My doctor said that he has never seen someone with so many arrythmias that he would not continue to burn my heart. I am looking to find advise and help coping with my condition.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.